# SDR TWAA0102507

- Difficulty date: February 4, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 55,078 hours, 28,621 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT AT LBL 54, STA 1309, FOUND CORROSION ON CABIN CHAIR TRACK FLANGE.  REMOVED CORROSION PER SPM 6-80-01.  REMOVED DAMAGED TRACK PER DRAWING 5930966.  INSTALLED PER SPM 6-70-01 AND SRM 51-30-1.
